# SDR DALA2021102106513

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 66,149 hours, 21,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EMERGENCY EXIT SIGN COVER LOOSE. CORRECTIVE ACTION: SECURED EMERGENCY EXIT SIGN. (1990556)
